Kansas, 2012Drought in Kansas, August 1 to 31, 2012
August 1 to 31, 2012 · NWS ICT · 26 events in 26 counties and zones
A prolonged period of dry weather intensified the drought conditions across most of Kansas during the month of August. An unusually dry period from May through July combined with high temperatures soaring back above the century mark (100s) for the first part of the month, to push most of the region from an extreme drought (D3) into an exceptional drought (D4) by the end of the month of August.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A prolonged period of dry weather intensified the drought conditions across most of Kansas during the month of August. An unusually dry period from May through July combined with high temperatures soaring back above the century mark (100s) for the first part of the month, to push most of the region from an extreme drought (D3) into an exceptional drought (D4) by the end of the month of August. Most areas saw some rainfall towards the end of the month, which led to some gradual improvement over South Central Kansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jul 31, 10:26 PM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 31, 10:26 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1126 PM CDT TUE JUL 31 2012
&&
.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
VFR CONDITIONS ARE EXPECTED FOR THE ENTIRE TAF PERIOD WITH LIGHT
EASTERLY TO SOUTHEASTERLY WINDS. ONLY CONCERN IS THE POSSIBILITY
OF AN ISOLATED THUNDERSTORM OR TWO THAT MAY IMPACT THE AREA
OVERNIGHT AS ACTIVITY ALONG THE CO/KS BORDER PUSHES EASTWARD. HAVE
LEFT THIS OUT OF ALL SITES AT THIS TIME AS THE ISOLATED NATURE OF
ANY STORMS WILL BE DIFFICULT TO PINPOINT BUT KRSL/KSLN AND
POSSIBLY KHUT WOULD BE THE LIKELY CANDIDATES.
SGS
&&
PREV DISCUSSION... /ISSUED 313 PM CDT TUE JUL 31 2012/
DISCUSSION...
THIS EVENING-FRIDAY...WITH STATIONARY WEAK FRONTAL BOUNDARY/WIND
SHIFT REMAINING IN PLACE...CANNOT RULE OUT ISOLATED HIT-AND-MISS
AFTERNOON-EVENING THUNDERSTORMS EACH DAY THROUGH FRIDAY. FOR THIS
EVENING...THAT VERY SLIGHT CHANCE IS ALONG THE KS/OK BORDER.
ADDITIONALLY...LIKE LAST NIGHT...OVERNIGHT THROUGH MID-MORNING
SHOWER/THUNDERSTORM ACTIVITY (GENERALLY BETWEEN MIDNIGHT AND 10AM)
WILL BE POSSIBLE...AS A FEW SEPARATE WEAK PIECES OF ENERGY PROGRESS
SOUTHEAST FROM THE HIGH PLAINS. ALL-IN-ALL...NOT ANTICIPATING
WIDESPREAD RAINS...ALTHOUGH A FEW LOCATIONS WILL SEE MODEST
SHORT-TERM RELIEF FROM THE ISOLATED ACTIVITY. TEMPERATURES SHOULD BE
WARMER WEDNESDAY AS CONVECTIVE DEBRIS SHOULDN'T BE AS WIDESPREAD AS
TODAY. CONSEQUENTLY...WILL CONTINUE THE EXCESSIVE HEAT WARNING
THROUGH WEDNESDAY. DESPITE LIKELY CONTINUED HOT TEMPERATURES THROUGH
FRIDAY...UNCERTAINTY REGARDING EXACT LOCATION OF WOBBLING FRONTAL
BOUNDARY WILL PRECLUDE EXTENSION OF EXCESSIVE HEAT WARNING PAST
WEDNESDAY AT THIS TIME...ALTHOUGH LATER SHIFTS MAY END UP EXTENDING
IT OVER SOUTHERN PORTIONS OF THE FORECAST AREA THROUGH
FRIDAY-SATURDAY.
SATURDAY-TUESDAY...MEDIUM RANGE CONSENSUS AND ASSOCIATED GFS
ENSEMBLES STRONGLY SUGGEST A RATHER STRONG COLD FRONT WILL PROGRESS
SOUTHEAST ACROSS THE REGION SATURDAY-SATURDAY NIGHT...ASSOCIATED
WITH STRONG SHORTWAVE ENERGY DROPPING SOUTHEAST ACROSS THE NORTHERN
PLAINS/UPPER MISSISSIPPI VALLEY. CONSEQUENTLY...THINKING THERE IS AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ACROSS THE AREA LATE
FRIDAY NIGHT THROUGH SATURDAY NIGHT. HOWEVER...GIVEN BRUNT OF UPPER
FORCING REMAINING WELL TO THE NORTH...NOT CONVINCED THE KS REGION
WILL BE LOOKING AT WIDESPREAD APPRECIABLE PRECIPITATION...ALTHOUGH
ACTIVITY SHOULD BE AT LEAST ISOLATED/WIDELY SCATTERED. BEST CHANCES
LOOK TO BE THE NORTHERN HALF OF KS. IN WAKE OF THE COLD FRONT
SATURDAY-SUNDAY...TEMPERATURES SHOULD COOL 5-10 DEGREES INTO THE
MID/UPPER 90S TO NEAR 100 DEGREES. HOWEVER...MODEL CONSENSUS
SUGGESTS THE UPPER RIDGE BUILDING BACK IN...RESULTING IN THE
OPPRESSIVE HEAT LIKELY RETURNING BY EARLY-MID WEEK.
KLEINSASSER
AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
VFR CONDITIONS EXPECTED TO PREVAIL THRU THE FORECAST VALID PERIOD.
A SURFACE FRONT WILL REMAIN QUASI-STATIONARY ACROSS THE AREA THRU
WEDNESDAY. WINDS WILL GENERALLY BE LIGHT WITH A TENDENCY FOR AN
EASTERLY COMPONENT...ESPECIALLY ACROSS CENTRAL KANSAS. WHILE AN
ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE IT SHOULD HAVE
LIMITED OR BRIEF IMPACT TO AVIATION.
KED
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 106 77 106 77 / 20 20 20 20
HUTCHINSON 104 76 104 76 / 20 20 20 20
NEWTON 101 76 103 76 / 20 20 20 20
ELDORADO 102 76 104 76 / 20 20 20 20
WINFIELD-KWLD 109 78 108 79 / 20 10 10 10
RUSSELL 101 75 103 75 / 20 20 20 20
GREAT BEND 101 76 103 76 / 20 20 20 20
SALINA 101 76 103 77 / 20 20 20 20
MCPHERSON 102 75 103 75 / 20 20 20 20
COFFEYVILLE 108 77 108 78 / 20 10 10 20
CHANUTE 101 75 104 76 / 20 20 20 20
IOLA 100 75 103 76 / 20 20 20 20
PARSONS-KPPF 106 76 106 76 / 20 10 20 20
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR KSZ069-070-
082-083-091>096-098>100.
&&
Hazardous weather outlook, Jul 31, 4:22 PM CST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CDT TUE JUL 31 2012
KSZ032-033-047>053-067>072-082-083-091>096-098>100-012230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
522 PM CDT TUE JUL 31 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.
.DAY ONE...TONIGHT
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT
FOR LOCATIONS GENERALLY NORTH OF A KINGMAN TO WICHITA TO CHANUTE
LINE. GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST OF THESE STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HEAT INDICES BETWEEN 100 AND 108 DEGREES ARE FORECAST EACH
AFTERNOON FROM WEDNESDAY THROUGH FRIDAY...AND ON SATURDAY OVER
SOUTH CENTRAL AND SOUTHEAST KANSAS. CHECK THE LATEST EXCESSIVE
HEAT WARNING FOR DETAILS.
A COUPLE OF ROGUE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON
AND EARLY EVENING WEDNESDAY THROUGH FRIDAY ACROSS THE AREA. GUSTY
WINDS WOULD BE POSSIBLE WITH ANY STORMS THAT DEVELOP. A BETTER
CHANCE OF THUNDERSTORMS WILL OCCUR FRIDAY NIGHT THROUGH THE
WEEKEND AS A COLD FRONT MOVES THROUGH THE AREA. STRONG STORMS WILL
BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
EPS/ADK
Drought, Harper
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.192, -98.075 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Sumner
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Sumner forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Cowley
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Cowley forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.238, -96.837 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Kingman
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Kingman forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.559, -98.136 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Sedgwick
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Sedgwick forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.685, -97.461 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August. Temperatures continued over the century mark for the first four days of the month. Rainfall amounts continued below normal for most of the month in Wichita, Kansas, but a two and half inch rainfall late in the month led to some improvement.
Drought, Butler
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Butler forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.781, -96.839 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August. Temperatures continued over the century mark for the first four days of the month. Rainfall amounts continued below normal for most of the month, but a two and half inch rainfall late in the month led to some improvement.
Drought, Reno
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Reno forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.953, -98.086 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Harvey
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Harvey forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Rice
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Rice forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.347, -98.201 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Barton
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Barton forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.479, -98.756 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, McPherson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.392, -97.648 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Marion
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Marion forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.359, -97.097 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Ellsworth
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Ellsworth forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.697, -98.205 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Saline
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.784, -97.650 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Lincoln
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.045, -98.208 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Russell
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Russell forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.915, -98.762 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Central Kansas during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Chase
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Chase forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.302, -96.594 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across the Flint Hills during the middle part of the month. Rainfall amounts were almost one inch below normal. The lack of significant rainfall combined with days of maximum temperatures climbing above 100 degrees early in the month to scorch the crops and grasslands.
Drought, Chautauqua
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Chautauqua forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.150, -96.245 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas and the Flint Hills during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Elk
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Elk forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.454, -96.244 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas and the Flint Hills during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Labette
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Labette forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.191, -95.298 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the month of August. This was a continuation of a drought that started in late May and continued through the month of July and into August.
Drought, Allen
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Allen forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.886, -95.301 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Southeast Kansas during the middle part of the month. Rainfall amounts were below normal. The lack of significant rainfall the past three months scorched the crops and grasslands.
Drought, Woodson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Woodson forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.887, -95.740 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Southeast Kansas during the middle part of the month. Rainfall amounts were below normal. The lack of significant rainfall over the past three months scorched the crops and grasslands.
Drought, Wilson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Wilson forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.559, -95.743 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Southeast Kansas during the middle part of the month. Rainfall amounts were below normal. The lack of significant rainfall the past three months scorched the crops and grasslands.
Drought, Neosho
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Neosho forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.559, -95.307 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Southeast Kansas during the middle part of the month. Rainfall amounts were below normal. The lack of significant rainfall the past three months scorched the crops and grasslands.
Drought, Montgomery
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.193, -95.743 (the zone’s center; the record gives no point)
Drought conditions continued during the month of August, with extreme drought (D3) across Southeast Kansas. Rainfall amounts were below normal. The lack of significant rainfall the past three months scorched the crops and grasslands.
Drought, Greenwood
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Greenwood forecast zone
- Reported by
- Newspaper
- Coordinates
- 37.878, -96.233 (the zone’s center; the record gives no point)
Drought conditions began to worsen during the month of August, reaching exceptional drought (D4) across Southeast Kansas and the Flint Hills during the middle part of the month. Rainfall amounts were below normal. The lack of significant rainfall the past three months scorched the crops and grasslands.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, August 1 to 31, 201241 injured · 34 events
- Excessive Heat in Arkansas, August 1 to 4, 20122 deaths · 4 events
- Damaging Winds and Lightning Strike in Arkansas, August 1 to 2, 20121 death · $3.5 million · 65 kt wind · 8 events
- Drought in Iowa, August 1 to 31, 2012$312 million · 51 events
- Drought in Missouri, August 1 to 31, 2012$178 million · 34 events
- Heat in Arkansas, August 1 to 5, 20121 death · 45 events
- Flash Flooding in Utah, August 1, 20121 death · $50,000 · 5 events
- Drought in Kansas, August 1 to 31, 2012$47 million · 3 events
- Excessive Heat in Oklahoma, August 1 to 4, 201217 injured · 21 events
- Hail and Damaging Wind in Virginia, August 1, 2012$1.8 million · 1.75 in hail · 9 events
- Hail and Damaging Winds in South Carolina, August 1 to 2, 2012$1.3 million · 1.5 in hail · 15 events
- Drought in Nebraska, August 1 to 31, 2012$700,000 · 27 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 409770, 409771, 409772, 409773, 409774, 409775, 409778, 409779, 409781, 409782, 409784, 409786, 409787, 409788, 409792, 409799, 409812, 409823, 409828, 409830, 409891, 409894, 409897, 409898, 409901, 409902.